Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$Z_2^k$–actions fixing $\mathbb{R}P^2{\cup}\mathbb{R}P^{\mathrm{even}}$

Rogério de Oliveira, Pedro L Q Pergher and Adriana Ramos

Algebraic & Geometric Topology 7 (2007) 29–45
Bibliography
1 J M Boardman, On manifolds with involution, Bull. Amer. Math. Soc. 73 (1967) 136 MR0205260
2 P E Conner, The bordism class of a bundle space, Michigan Math. J. 14 (1967) 289 MR0227995
3 P E Conner, Differentiable periodic maps, Lecture Notes in Mathematics 738, Springer (1979) MR548463
4 P E Conner, E E Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete 33, Academic Press (1964) MR0176478
5 P E Conner, E E Floyd, Fibring within a cobordism class, Michigan Math. J. 12 (1965) 33 MR0179796
6 D Hou, B Torrence, Involutions fixing the disjoint union of odd-dimensional projective spaces, Canad. Math. Bull. 37 (1994) 66 MR1261559
7 D Hou, B Torrence, Involutions fixing the disjoint union of copies of even projective space, Acta Math. Sinica $($N.S.$)$ 12 (1996) 162 MR1458687
8 C Kosniowski, R E Stong, Involutions and characteristic numbers, Topology 17 (1978) 309 MR516213
9 Z Lü, Involutions fixing $\mathbb{R}\mathbb{P}^{\mathrm{odd}}{\sqcup}P(h,i)$ I, Trans. Amer. Math. Soc. 354 (2002) 4539 MR1926888
10 Z Lü, Involutions fixing $\mathbb{R}\mathbb{P}^{\mathrm{odd}}{\sqcup}P(h,i)$ II, Trans. Amer. Math. Soc. 356 (2004) 1291 MR2034310
11 P L Q Pergher, Involutions fixing an arbitrary product of spheres and a point, Manuscripta Math. 89 (1996) 471 MR1383526
12 P L Q Pergher, $(Z_2)^k$–actions whose fixed data has a section, Trans. Amer. Math. Soc. 353 (2001) 175 MR1783791
13 P L Q Pergher, R de Oliveira, Commuting involutions whose fixed point set consists of two special components, preprint,
14 P L Q Pergher, R de Oliveira, $Z_2^k$–actions with a special fixed point set, Fund. Math. 186 (2005) 97 MR2162380
15 P L Q Pergher, R E Stong, Involutions fixing $(\mathrm{point}){\cup}F^n$, Transform. Groups 6 (2001) 79 MR1825169
16 D C Royster, Involutions fixing the disjoint union of two projective spaces, Indiana Univ. Math. J. 29 (1980) 267 MR563211
17 R E Stong, Involutions fixing projective spaces, Michigan Math. J. 13 (1966) 445 MR0206979
18 R E Stong, Involutions fixing products of circles, Proc. Amer. Math. Soc. 119 (1993) 1005 MR1169050